# SDR HALA2022052300103

- Difficulty date: May 18, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A300*
- Aircraft serial: 09127
- Aircraft time: 6,983 hours, 1,709 cycles
- Engine: Pwc PW127E
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENGINE HIGH VIB - ENGINE REPLACED PER ENGINEERING REQUEST // REMOVED AND REPLACED #1 ENGINE PER HAL TASKCARD J321-72-WHI-02
